Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Roidfever's Avatar
    Roidfever is offline Associate Member
    Join Date
    Jan 2004
    Location
    Belgium
    Posts
    232

    Masteron problem

    Now, check this out. I started using masteron this week and I'm suffering from some nasty side effects. I get itchy all over and when I say itchy, I mean itchy like h*ll! Just like everybody else I start scratching and that's when the fun starts: I get red all over (it's kind of a nasty rash) and it looks like if I were whipped. I'm not a crybaby, but this itching is killing me. Anyone else ever had this kind of experience with masteron? Is it possible I'm allergic to drostanolone?

  2. #2
    Join Date
    Sep 2003
    Location
    Rhelm of Disarray
    Posts
    2,292
    This is becoming flat out epidemic...There has been a "Rash" of people having reactions to common gears lately.
    I wish I had a legitimate answer for you, but I've never had one single side on Mast.
    Try some Benadryl, see if that helps.
    TSW

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •